Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Mirena and spotting?

I've had it before, but I had one put in after my son was born, and sure enough, I've been spotting ever since. It's driving me (and my hubby) nuts! Does it ever go away, or do I get to deal with this until it's time to take it out? What are your experiences? (I know it's different for everyone)

 
musicpisces

Asked by musicpisces at 4:28 AM on Nov. 9, 2008 in Health

Level 45 (195,010 Credits)
This question is closed.
Answers (2)
  • I had mine put in last year and spotted lightly, on and off for a good 3 months if not a little longer. It was very irritating, but after it finally stopped, I haven't had a period since. I love it.
    MissAlisabeth

    Answer by MissAlisabeth at 1:15 PM on Nov. 9, 2008

  • Well, I have an IUD without the hormones and although I don't spot, I used to. Another difference is that my flow is a lot heavier now.

    It should go away after a couple months. Your body is just getting used to having something hanging out of your cervix.
    Anonymous

    Answer by Anonymous at 5:36 PM on Nov. 17, 2008

Next question in Health
MENSTRAL CYCLE PANIC

Next question overall (Babies (0-12 months))
Juice & Rice Cereal ???

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN